Revisiting Wilf’s Question for Numerical Semigroups S 3 and Inequalities for Rescaled Genera
Leonid G. Fel ()
Additional contact information
Leonid G. Fel: Department of Civil Engineering, Technion—Israel Institute of Technology, Haifa 32000, Israel
Mathematics, 2025, vol. 13, issue 23, 1-10
Abstract:
We consider numerical semigroups S 3 = ⟨ d 1 , d 2 , d 3 ⟩ , which are minimally generated by three positive integers. We revisit the Wilf question for S 3 and, making use of identities for degrees of syzygies of such semigroups, we provide a short proof of existence of an affirmative answer. Finally, we find the upper and lower bounds for the rescaled genera of numerical semigroups S 3 .
Keywords: numerical semigroups; identities for degrees of syzygies; Wilf’s question (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/13/23/3771/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/23/3771/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:23:p:3771-:d:1801840
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().